19 Mar 2013
Yes - you should continue to use the cream while you have your period.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor started me on Estrace vaginal cream about 7 weeks ago for severe vaginal itching, I have not had any relief yet! Does anyone know how long ...
1 answer • 6 May 2010
... ago. This is weird to me, I am wondering if this is a side effect? I am using the pill, not the vaginal cream
1 answer • 18 Mar 2011
I no longer have the applicators for my Metronidazole vaginal gel. I know the applicator holds 5 grams of the gel, but how much would that be in mLs, ...
1 answer • 18 Aug 2012
Using cream for vaginal prolapse (to restore thickness to vaginal wall) but noticed excess hair loss the day after I use it. Can not afford the hair ...
2 answers • 22 Mar 2013
Ok is it normal that after using metronidazole vaginal the u get ichy???
0 answers • 20 Mar 2015